Napredna pretraga

Pregled bibliografske jedinice broj: 495068

Partial relaxation and optimal design problems


Antonić, Nenad; Vrdoljak, Marko
Partial relaxation and optimal design problems // International mathematical forum, 6 (2011), 1601-1611 (međunarodna recenzija, članak, znanstveni)


Naslov
Partial relaxation and optimal design problems

Autori
Antonić, Nenad ; Vrdoljak, Marko

Izvornik
International mathematical forum (1073-7928) 6 (2011); 1601-1611

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Stationary diffusion; optimal design; homogenisation; necessary conditions of optimality

Sažetak
In the study of the necessary conditions of optimality for multiple state optimal design problems, there are situations where the optimal design can be found among sequential laminates which justifies the partial relaxation of the original problem. In this paper we characterise the situations where such conclusion is doubtful. If the space dimension is greater than the number of state equations, a more precise information on optimal microstructure is given.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372787-2795 - Titrajuća rješenja parcijalnih diferencijalnih jednadžbi (Nenad Antonić, )
037-1193086-3226 - Matematičko modeliranje geofizičkih pojava (Marko Vrdoljak, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts